Open Access
Translator Disclaimer
October 2009 Unique Prime Cartesian Factorization of Graphs Over Finite Fields
Richard H. Hammack
Missouri J. Math. Sci. 21(3): 149-154 (October 2009). DOI: 10.35834/mjms/1316024880

Abstract

A fundamental result, due to Sabidussi and Vizing, states that every connected graph has a unique prime factorization relative to the Cartesian product; but disconnected graphs are not uniquely prime factorable. This paper describes a system of modular arithmetic on graphs under which both connected and disconnected graphs have unique prime Cartesian factorizations.

Citation

Download Citation

Richard H. Hammack. "Unique Prime Cartesian Factorization of Graphs Over Finite Fields." Missouri J. Math. Sci. 21 (3) 149 - 154, October 2009. https://doi.org/10.35834/mjms/1316024880

Information

Published: October 2009
First available in Project Euclid: 14 September 2011

zbMATH: 1191.05092
MathSciNet: MR2584540
Digital Object Identifier: 10.35834/mjms/1316024880

Subjects:
Primary: 05C99

Rights: Copyright © 2009 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.21 • No. 3 • October 2009
Back to Top